MathSciNet Relay Station
MathSciNet bibliographic data
MR480932 (58 #1079b) 28A45
Anantharaman, R. Addendum to: "The range of a vector measure has the Banach-Saks property'' (Proc. Amer. Math. Soc. 66 (1977), no. 1, 183–184). Proc. Amer. Math. Soc. 71 (1978), no. 2, 359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement